# SDR F3LA2022041100027

- Difficulty date: February 2, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N205FR
- Make and model: Airbus A320-214
- Aircraft serial: 04253
- Aircraft time: 41,220 hours, 17,129 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Zone 100
- Part time: 41,220 hours, 17,129 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE PEMCO N/R# 12124-0441. AFT CABIN UNDERNEATH FLOOR BOARDS, R/H SIDE, AT FR66 THRESHOLD FWD I/B END HAS CORROSION AT ATTACHMENT HOLE.
CORRECTIVE ACTION: REMOVED AND REPLACED AFT CABIN R/H SIDE DOOR SILL BEAM IAW A320 SRM 53-41-14-283-002 AND SRM 51-72-11./END/
